MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD TUBE IV EXT W/FILTER; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD TUBE IV EXT W/FILTER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 20129E
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd tube iv ext w/filter- the filter clogged.The following information was provided by the initial reporter: reported issue: filter continuing to cause alarm on pump.On further investigation the filter was clotted.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
The customer reported the filter was clotted, and returned one used sample of material 20129e, lot unknown.The set was visually examined for defects and abnormalities.No defects or abnormalities were observed.The set was set up for a bubble test using 10 psi air pressure and submersing the set in water.This confirmed the filter was clogged, and the occlusion was confirmed.This bubble test is suggested by the filter supplier to test if the drugs/medication infused caused issues, or if the filter itself has a problem.The test confirmed that the occlusion was caused by the drugs/medication in the filter.The root cause is confirmed by bubble test to be the end user drugs/medications used.It is to be known that when lipids, tpn, or other nutrients are administered, the set should be swapped every 12 hrs.Check with clinical to determine the recommended time for a given medication when using filtered sets.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD TUBE IV EXT W/FILTER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18858367
Report Number9616066-2024-00373
Device Sequence Number3314500
Product Code FPA
UDI-Device Identifier10885403234903
UDI-Public(01)10885403234903
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20129E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown